# SDR SWIA2019071046042

- Difficulty date: May 29, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 41,411 hours, 36,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS559.00 Â€“ CORROSION ON STRAP BL27L Â€“ BL41.5L.(C-CHECK) RO: 07/07/2019 REMOVED AND INSTALLED NEW STRAP AT FS559.00 ON STRAP BL27L Â€“ BL41.5L. P/N: 601R31025-29, IAW SRM. PERFORMED PRESSURE CHECK IAW AMM, PRESSURE CHECK GOOD.
